# SDR AALA202208317754

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737
- Aircraft serial: 33223
- Aircraft time: 31,355 hours, 13,063 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED LEFT AFT LAVATORY DOOR AND OPERATIONS CHECKED OK.
